# SDR CALA2017080802528

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 82,559 hours, 14,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 53g
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS DAMAGED, SEAT 53G, EMERGENCY LIGHT ON WALL,  BEHIND SEAT 53G BROKEN,  REPLACED THE LIGHT ASSY, OPS CHECKED OK.
